# SDR 9613849864

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Crossfeed Valve
- Condition: Leaking
- Location: Tail Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF JUST AFTER ROTATION, TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  PERFORMED COM PROCEDURE BUT LIGHT REMAINED ON.  FLIGHT RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  FOUND LEFT PNEUMATIC CROSSFEED VALVE LEAKING.  REPLACED CROSSFEED VALVE, OPERATIONAL CHECK OK.
